MathSciNet Relay Station
MathSciNet bibliographic data
MR2917458 93C30 (93B36 93D15)
Liu, Hao; Shen, Yi; Zhao, Xudong Delay-dependent observer-based $H\sb \infty$ finite-time control for switched systems with time-varying delay. Nonlinear Anal. Hybrid Syst. 6 (2012), no. 3, 885–898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement